# SDR EIA2007089

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN FWD OF STA 2460 BETWEEN 17L AND 18L DISBONDED APPROX 2"X".  REPAIR CARRIED OUT PER N482EV-07-0006(SRM53-30-04 FIG 3)APPROVED PER BOEING MESSAGE 1-310403476-4.
